# SDR SWAA2019020829387

- Difficulty date: January 10, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT INNER CHORD ATTACHED ANGLE CORRODED BETWEEN BS 312 TO BS 344, STR 17L.  R&R ANGLE IAW SRM AND DWG.
